# SDR DL757071620

- Difficulty date: December 14, 2007
- Submitted: December 21, 2007
- Operation: Air carrier
- Aircraft: N603DL
- Make and model: Boeing 757232
- Aircraft serial: 22810
- Aircraft time: 72,868 hours, 37,849 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143N35214
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE/SKIN/FS 880/STRG 28L-28R :CORROSION REPAIR.  THE FUSELAGE SKIN WAS FOUND WITH AN AREA OF CORROSION AT FS 880 BETWEEN STRINGERS 28L AND 28R.  THE CORROSION WAS ADJACENT TO AN AIR CONDITIONING DUCT CUTOUT.  THE DAMAGE WAS REMOVED WITH A CUTOUT TO THE SKIN AND REPAIRED WITH AN EXTERNAL ALUMINUM DOUBLER AND TRIPLER PER ER/A 465214-14.
